# SDR HEEA968432

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121524
- Condition: Failed
- Location: Cockpit
- Component: KFS598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL HAS NO DISPLAY. TIME SINCE REPAIR 0:00.
